Ask an expert
Question

31 Jul 2008

Excess Of B12 Vitamins
I currently had a fool physical and my B12 came back at 1071 and the limits should be between 211-911. My question.
Could this be causing me to be nervous and shaky and axious?
Answer 632 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Johnny
All the B vitamins influence the nervous system in different ways, so it is certainly possible that your extremely high vit B12 levels are making you feel nervous, shaky and anxious. What did your dr advise that you should do about these excessive vit B12 levels? Although vit B12 is not supposed to have toxic effects, I wonder why your levels are so high. Do you take vitamin supplements or sports supplements that contain vit B12? If so, check how much you are ingesting and reduce your intake so that you only have 2 microgram a day.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote